Hi, I have had bad sleeping time in which I was going to sleep in the morning and would wake up in the evening, so yesterday I decided to find a way to adjust my sleeping time... I couldn t do it naturally because as much as tried I couldn t fall asleep in the midnight... so I took 1 mg of Lorazepam in the morning (around 9:30 AM) and woke up at 3 PM so I decided to continue to sleep, and therefore, took another 1 mg of Clonazepam this time and waked up again at 9 PM, again took 0.5 mg of Clonazepam and finally woke up at 2:30 AM (near 3:30 hours before)... my problem is that I feel unbalance and I have dizziness and I want to find a way to wash out the effects of these chemical pills from my body in order to get started to study!!! I am taking coffee, tea and water as much as I could and even ate a dish of salad with lots of vinegar... but still it doesn t help... Please help me to overcome this situation... I would be so much grateful! Thanks in advance!